# SDR DALA2019011700462

- Difficulty date: January 17, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 67,981 hours, 25,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 R1 DOOR SLIDE SHELF AND HINGES DAMAGED. CORRECTIVE ACTION: INSTALLED NEW SHELF ASSY AND HINGES PER SRM. (0907000)
